MathSciNet Relay Station
MathSciNet bibliographic data
MR3028440 65L05 (26A33 34A08 34C26 45J05)
Gülsu, Mustafa; Öztürk, Yalçın; Anapalı, Ayşe Numerical approach for solving fractional relaxation-oscillation equation. Appl. Math. Model. 37 (2013), no. 8, 5927–5937.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement